# SDR DALA2025031101894

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 114,036 hours, 16,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE FOUND AT TWO LOCATION OF FUSELAGE STA 1746 BETWEEN S-36L AND S-36R. PERFORMED REPAIR ON FUSELAGE SKIN STA 1746 BETWEEN S-36L AND S-36R AS PER PRI 624841-14 REV O. COMPARE AND COMPLIED WITH ER/A 624841-14 REV ORIGINAL. NO DEVIATION. ASSOCIATED ER/A 14-624841 ADDED FOR AC 0199. (LP #0851491)
